# SDR 97ZZZM889

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848CA
- Make and model: Beech 1900D
- Aircraft serial: UE53
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC10
- Condition: Failed
- Location: Right
- Part time: 705 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AC BUS FAILED, FOUND RIGHT INVERTER FAILED.
